MathSciNet Relay Station
MathSciNet bibliographic data
MR1880348 58J65 (58D20 60F10 60H07 60J65)
Aida, Shigeki; Zhang, Tusheng On the small time asymptotics of diffusion processes on path groups. Potential Anal. 16 (2002), no. 1, 67–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement